Dr. CH. Shashi Kumar

Department:
Humanities and Science
Faculty Id:
VCE 1469
Designation:
Associate Professor
Years of Experience:
20
Employment Status:
Full Time – Ratified by JNTUH
Phone: 9912156008

Date Of Birth

17 June , 1979

Qualification:

Ph.D in Mathematics in 2019,Acharya Nagarjuna University

M.Phil in Mathematics 2006, MK Univerisity.

PG Degree (M.Sc) in Mathematics (System Theory and Computer Modelling) in 2001, JNTUCEH.

UG Degree in B.Sc (M.P.E), 1999, Osmania University.

Areas of Specialization:

Fixed Point Theory with Fuzzy Metric Spaces and Statistical Modeling.

Subjects Taught:

Mathematics

Papers Published:

1. Bipolar sum distance in neutrosophic graphs, Malaya Journal of Matematik, Vol 9, No. 1, 1083-1085, 2021

  1. Detour interior and boundary vertices of BSV neutrosophic graphs International Journal of Advanced Science and Technology Vol. 29, No. 08, (2020), pp. 2382- 2394
  2. Interior and Boundary vertices of BSV Neutrosophic Graphs, Jour of Adv Research in Dynamical & Control Systems, Vol. 12, Issue-06, 2020
  3. Single valued neutrosophic detour distance, Journal of critical reviews (JCR) Vol 7, Issue 8, 2020
  4. Application of krasnoselskii theorem for multivalued operators. Research journal of Science and Technology,Vol11, Issue 3, 2019
  5. A common fixed point theorem in intuitionistic manger (PQM) space with using property (E.A.) International Journal of Research And Analytical Reviews http://www.ijrar.org/papers/IJRAR19L1073.pdf
  6. Application of fuzzy quasi metric spaces in the domain of words Journal of Emerging Technologies and Innovative Research http://www.jetir.org/papers/JETIR1905D04.pdf
  7. Common fixed point theorems intuitionistic fuzzy metric space of integral type with and contractive condition. International Journal of Mathematical Archive. http://ijma.info/index.php/ijma/article/view/2776/1697
  8. Contractive condition of integral type for fixed points of weakly compatible maps. International Research Journal of Pure Algebra. http://www.rjpa.info/index.php/rjpa/article/view/296/221
  9. Application to metric spaces with fixed point theorems in menger spaces, International Journal of Contemporary Mathematical Sciences Vol. 9, 2014, no. 10, 487 – 495 HIKARI Ltd.http://www.m-hikari.com/ijcms/ijcms-2014/9-12-2014/kumarIJCMS9-12-2014.pdf.
  10. On fixed point theorems in fuzzy metricspaces South Asian Journal of Mathematics 2014, Vol. 4 ( 3 ) : 124 ∼ 128 http://www.sajm-online.com/uploads/sajm4-3-2.pdf

IN CONFERENCE (PROCEEDINGS):

  1. Reliability centered maintenance (RCM) on the equipment used in mining bytrend analysis at KITS Warangal 2012.
  2. Presented paper on Fixed point theorem in Fuzzy Metric spaces in APAS Golden Jubilee Science Congress, November 13-15, 2014.
  3. Presented paper on Application of Krasnoselskii Theorem for Multivalued Operators in National conference in Advances in Computational Fluid Dynamics April 12-13, 2019

Books Published:

Title: Applications on fixed point theorem with Fuzzy Metric spaces in Lambert Publishing 2019.

Research Projects Undertaken:

none